Über Differentialgleichungen für Orthogonalpolynome.

Wolfgang Hahn

Monatshefte für Mathematik (1983)

  • Volume: 95, page 269-274
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hahn, Wolfgang. "Über Differentialgleichungen für Orthogonalpolynome.." Monatshefte für Mathematik 95 (1983): 269-274. <http://eudml.org/doc/178127>.

author = {Hahn, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {orthogonal polynomials satisfying differential equations},
pages = {269-274},
title = {Über Differentialgleichungen für Orthogonalpolynome.},
url = {http://eudml.org/doc/178127},
volume = {95},
year = {1983},

AU - Hahn, Wolfgang
TI - Über Differentialgleichungen für Orthogonalpolynome.
JO - Monatshefte für Mathematik
PY - 1983
VL - 95
SP - 269
EP - 274
KW - orthogonal polynomials satisfying differential equations
UR - http://eudml.org/doc/178127
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.